# SDR AALA202208264363

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737
- Aircraft serial: 29566
- Aircraft time: 39,019 hours, 16,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SERVICE DOOR THE BRACKET FOR THE GIRT BAR IS LOOSE. SECURED BRACKET AS REQUIRED.
